We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

A new reconstruction of multivariate normal orthant probabilities.

Craig, P. (2008) 'A new reconstruction of multivariate normal orthant probabilities.', Journal of the Royal Statistical Society series B : statistical methodology., 70 (1). pp. 227-243.


A new method is introduced for geometrically reconstructing orthant probabilities for non-singular multivariate normal distributions. Orthant probabilities are expressed in terms of those for auto-regressive sequences and an efficient method is developed for numerical approximation of the latter. The approach allows more efficient accurate evaluation of the multivariate normal cumulative distribution function than previously, for many situations where the original distribution arises from a graphical model. An implementation is available as a package for the statistical software R and an application is given to multivariate probit models.

Item Type:Article
Additional Information:
Keywords:Multivariate normal distribution, Cumulative distribution function, Orthant probabilities, Polyhedral cones, Orthoscheme, Fractional fast Fourier transform, Multivariate probit model.
Full text:Full text not available from this repository.
Publisher Web site:
Date accepted:No date available
Date deposited:No date available
Date of first online publication:02 November 2007
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar